Advanced Search
Article Contents
Article Contents

Simultaneous continuation of infinitely many sinks at homoclinic bifurcations

Abstract Related Papers Cited by
  • We prove that the $C^3$ diffeomorphisms on surfaces, exhibiting infinitely many sinks near the generic unfolding of a quadratic homoclinic tangency of a dissipative saddle, can be perturbed along an infinite dimensional manifold of $C^3$ diffeomorphisms such that infinitely many sinks persist simultaneously. On the other hand, if they are perturbed along one-parameter families that unfold generically the quadratic tangencies, then at most a finite number of those sinks have continuation.
    Mathematics Subject Classification: Primary: 37G25, 58F14; Secondary: 37D45, 37C29.


    \begin{equation} \\ \end{equation}
  • [1]

    E. Colli, Infinitely many coexisting strange attractors, Annales de l'I.H.P. Analyse non-linéaire, 15 (1998), 539-579.


    M. Hirsch, C. Pugh and M. Shub, "Invariant Manifolds," Lecture Notes in Mathematics, 583, Springer-Verlag, Berlin-New York, 1977.


    W. de Melo, Structural stability of diffeomorphisms on two-manifolds, Inventiones Math, 21 (1973), 233-246.doi: 10.1007/BF01390199.


    A. Gorodetski and V. Kaloshin, How often surface diffeomorphisms have inifinitely sinks and hyperbolicity of periodic points near an homoclinic tangency, Adv. Math., 208 (2007), 710-797.doi: 10.1016/j.aim.2006.03.012.


    I. Kan, H. Koçak and J. A. Yorke, Antimonotonicity: Concurrent creation and annihilation of periodic orbits, Ann. Math., 136 (1992), 219-252.doi: 10.2307/2946605.


    S. Newhouse, Non density of Axiom A on $S^2$, Proc. A.M.S. Symp. Pure Math., 14 (1970), 191-202.doi: 10.1016/0040-9383(74)90034-2.


    S. Newhouse, Diffeomorphisms with infinitely many sinks, Topology, 13 (1974), 9-18.


    S. Newhouse, The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms, Publ. IHÉS, 50 (1979), 101-151.


    J. Palis, A global view of dynamics and a conjecture on the denseness of finitude of attractors. Géométrie complexe et systèmes dynamiques (Orsay, 1995), Astérisque, 261 (2000), 335-347.


    J. Palis and F. Takens, "Hyperbolicity and Sensitive Chaotic Dynanics of Homoclinic Bifurcations," University Press, Cambridge, 1993.


    C. Robinson, Bifurcation to infinitely many sinks, Comm Math Phys., 90 (1983), 433-459.doi: 10.1007/BF01206892.


    M. Shub, "Global Stability of Dynamical Systems," Springer Verlag, Berlin, New York, (1987), 23-27.


    S. Smale, Diffeomorphisms with many periodic points, in " Differential and Combinatorial Topology," Princeton Univ. Press, (1965), 63-80.


    L. Tedeschini-Lalli and J. A. Yorke, How often do simple dynamical processes have infinitely many coexisting sinks?, Comm. Math. Phys., 106 (1986), 635-657.doi: 10.1007/BF01463400.


    J. A. Yorke and K. T. Alligood, Cascades of period doubling bifurcations: A prerequisite for horseshoes, Bull AMS, 9 (1983), 319-322.doi: 10.1090/S0273-0979-1983-15191-1.

  • 加载中

Article Metrics

HTML views() PDF downloads(92) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint